# SDR ASAA2022051138330

- Difficulty date: May 11, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,352 hours, 11,845 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 32911866
- Part serial: GRTR9689
- Condition: Leaking
- Location: #2 Engine
- Part time: 30,797 hours, 10,321 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM THE #2 ENGINE. GROUNDED - YES. REF B737-800 AMM 71-71-00-200-801-F00 PERORMED ENG VENT DRAINM INSP FOR #2 ENG. IDENTIFIED A FUEL LEAK FROM HPTACC AT 3 DROPS PER MINUTE. REMOVED AND REPLACED HPTACC VALVE ON #2 ENG IAW AMM 75-21-01. LEAK CHECK GOOD. ACUATOR TEST OPS CHECK GOOD.
